Alert archive / Wyoming / High Wind Warnings in 2014
High Wind Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 28, 2014, 10:33 AM MST for 4 counties in Wyoming. It took effect at Jan 28, 2014, 8:37 PM MST. It was in force for 28 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 28, 2014, 10:33 AM MST (17:33 UTC)
- In effect from
- Jan 28, 2014, 8:37 PM MST
- Expired
- Jan 30, 2014, 12:27 AM MST
- In force
- 28 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 1:56 AM MST | NON-TSTM WND GST 59 | 4 Sse I-80 Exit 279, WY | STROUSS HILL WYDOT SITE. |
| Jan 29, 3:00 AM MST | NON-TSTM WND GST 60 | 1 Nw I-80 Exit 279, WY | COOPER COVE WYDOT SITE. |
| Jan 29, 3:11 AM MST | HIGH SUST WINDS 47 | 1 Nnw Arlington, WY | SUSTAINED WINDS 40 MPH OR HIGHER SINCE 0211 AM. |
| Jan 29, 3:16 AM MST | NON-TSTM WND GST 62 | 1 Nw I-80 Exit 279, WY | COOPER COVE WYDOT SITE. |
| Jan 29, 3:21 AM MST | NON-TSTM WND GST 62 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. |
| Jan 29, 4:30 AM MST | NON-TSTM WND GST 60 | 4 Ese I-80 Exit 345, WY | EMKAY UPR SITE. |
| Jan 29, 5:35 AM MST | NON-TSTM WND GST 60 | 2 E I-80 Exit 345, WY | OTTO WYDOT SITE. |
| Jan 29, 6:30 AM MST | NON-TSTM WND GST 62 | 14 Wsw Cheyenne, WY | EMKAY UPR SITE |
| Jan 29, 6:36 AM MST | NON-TSTM WND GST 59 | Bordeaux, WY | |
| Jan 29, 6:51 AM MST | NON-TSTM WND GST 58 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. |
| Jan 29, 7:20 AM MST | NON-TSTM WND GST 60 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE |
| Jan 29, 7:30 AM MST | NON-TSTM WND GST 64 | 14 Wsw Cheyenne, WY | EMKAY UPR SITE |
| Jan 29, 8:51 AM MST | NON-TSTM WND GST 58 | 1 Ese Buford, WY | BUFORD EAST WYDOT SITE |
| Jan 29, 9:40 AM MST | NON-TSTM WND GST 58 | 16 Wsw Cheyenne, WY | OTTO RD WYDOT SITE |
| Jan 29, 9:45 AM MST | NON-TSTM WND GST 60 | 14 Wsw Cheyenne, WY | EMKAY UPR SITE |
| Jan 29, 9:45 AM MST | NON-TSTM WND GST 60 | 21 Wsw Cheyenne, WY | LYNCH RR SITE |
| Jan 29, 10:05 AM MST | HIGH SUST WINDS 46 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE...SUSTAINED WIND SPEEDS OF 40-46, WITH GUSTS FROM 48-55 MPH FROM 735 TO 1005 AM. BASED ON 5-MINUTE OBSERVATIONS. |
| Jan 29, 10:10 AM MST | NON-TSTM WND GST 66 | 16 Wsw Cheyenne, WY | OTTO ROAD WYDOT SITE |
| Jan 29, 10:45 AM MST | NON-TSTM WND GST 61 | 9 S Wheatland, WY | BORDEAUX WYDOT SITE |
| Jan 29, 10:51 AM MST | HIGH SUST WINDS 48 | 1 Ese Buford, WY | BUFORD EAST WYDOT SITE...SUSTAINED WIND SPEEDS OF 40-48, WITH GUSTS FROM 51-61 MPH FROM 846 TO 1051 AM. BASED ON 5-MINUTE OBSERVATIONS. |
| Jan 29, 10:51 AM MST | HIGH SUST WINDS 52 | 9 S Wheatland, WY | BORDEAUX WYDOT SITE...SUSTAINED WIND SPEEDS OF 40-52, WITH GUSTS FROM 50-61 MPH FROM 931 TO 1051 AM. BASED ON 5-MINUTE OBSERVATIONS. |
| Jan 29, 11:01 AM MST | HIGH SUST WINDS 51 | 23 W Cheyenne, WY | REMOUNT RD WYDOT SITE...SUSTAINED WIND SPEEDS OF 41-51, WITH GUSTS FROM 49-60 MPH FROM 926 TO 1101 AM. BASED ON 5-MINUTE OBSERVATIONS. |
| Jan 29, 11:01 AM MST | NON-TSTM WND GST 60 | 23 W Cheyenne, WY | REMOUNT RD WYDOT SITE |
| Jan 29, 11:15 AM MST | NON-TSTM WND GST 62 | 5 E Tie Siding, WY | DALE WX STN RR SITE |
| Jan 29, 11:30 AM MST | NON-TSTM WND GST 61 | 21 Wsw Cheyenne, WY | LYNCH RR SITE |
| Jan 29, 11:30 AM MST | NON-TSTM WND GST 65 | 9 S Wheatland, WY | BORDEAUX WYDOT SITE |
| Jan 29, 11:50 AM MST | NON-TSTM WND GST 61 | 16 Wsw Cheyenne, WY | OTTO ROAD WYDOT SITE |
| Jan 29, 11:51 AM MST | NON-TSTM WND GST 60 | 2 W Buford, WY | LONE TREE WYDOT SITE |
| Jan 29, 12:06 PM MST | NON-TSTM WND GST 61 | 2 W Buford, WY | LONE TREE WYDOT SITE |
| Jan 29, 12:11 PM MST | NON-TSTM WND GST 61 | 7 Ssw Chugwater, WY | BEAR CREEK WYDOT SITE |
| Jan 29, 1:16 PM MST | NON-TSTM WND GST 61 | 2 Wnw Buford, WY | SUSTAINED WIND 50 MPH. |
| Jan 29, 1:26 PM MST | NON-TSTM WND GST 57 | Bordeaux, WY | SUSTAINED WIND 43 MPH. |
| Jan 29, 1:26 PM MST | NON-TSTM WND GST 61 | 1 Ene Buford, WY | SUSTAINED WIND 43 MPH. |
| Jan 29, 2:11 PM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | SUSTAINED WIND 43 MPH. |
| Jan 29, 2:16 PM MST | NON-TSTM WND GST 63 | 1 Ene Buford, WY | SUSTAINED WIND 46 MPH. |
| Jan 29, 2:21 PM MST | NON-TSTM WND GST 61 | 3 Nw Arlington, WY | SUSTAINED WIND 48 MPH. |
| Jan 29, 2:31 PM MST | NON-TSTM WND GST 68 | 3 Nw Arlington, WY | SUSTAINED WIND 52 MPH. |
| Jan 29, 2:36 PM MST | NON-TSTM WND GST 60 | Bordeaux, WY | SUSTAINED WIND 48 MPH. |
| Jan 29, 2:36 PM MST | NON-TSTM WND GST 64 | 1 Ene Buford, WY | SUSTAINED WIND 52 MPH. |
| Jan 29, 2:36 PM MST | NON-TSTM WND GST 65 | 2 Wnw Buford, WY | SUSTAINED WIND 46 MPH. |
| Jan 29, 2:38 PM MST | NON-TSTM WND GST 61 | 7 Ese Arlington, WY | SUSTAINED WIND 43 MPH. |
| Jan 29, 2:51 PM MST | NON-TSTM WND GST 66 | 1 Ene Buford, WY | SUSTAINED WIND 47 MPH. |
| Jan 29, 3:56 PM MST | NON-TSTM WND GST 62 | 15 Nne Centennial, WY | |
| Jan 29, 4:06 PM MST | HIGH SUST WINDS 43 | 23 W Cheyenne, WY | |
| Jan 29, 4:06 PM MST | HIGH SUST WINDS 45 | 3 Nw Arlington, WY | |
| Jan 29, 4:06 PM MST | NON-TSTM WND GST 61 | Bordeaux, WY | SUSTAINED WIND 47 MPH. |
| Jan 29, 4:16 PM MST | NON-TSTM WND GST 58 | 1 Ene Buford, WY | SUSTAINED WIND 45 MPH. |
| Jan 29, 4:16 PM MST | NON-TSTM WND GST 71 | Bordeaux, WY | SUSTAINED WIND 49 MPH. |
| Jan 29, 4:26 PM MST | NON-TSTM WND GST 64 | 23 W Cheyenne, WY | SUSTAINED WND 52 MPH. |
| Jan 29, 4:49 PM MST | NON-TSTM WND GST 74 | 12 Sse Horse Creek, WY | |
| Jan 29, 4:55 PM MST | NON-TSTM WND GST 68 | 16 Wsw Cheyenne, WY | SUSTAINED WIND 51 MPH. |
| Jan 29, 5:03 PM MST | NON-TSTM WND GST 80 | 12 Sse Horse Creek, WY | |
| Jan 29, 5:20 PM MST | NON-TSTM WND GST 63 | 16 Wsw Cheyenne, WY | SUSTAINED WIND 50 MPH. |
| Jan 29, 7:06 PM MST | NON-TSTM WND GST 60 | Whitaker, WY | SUSTAINED WIND 45 MPH. |
| Jan 29, 7:11 PM MST | NON-TSTM WND GST 59 | 9 Wnw Elk Mountain, WY | |
| Jan 29, 7:31 PM MST | NON-TSTM WND GST 59 | 14 Ne Centennial, WY | SUSTAINED WIND 46 MPH. |
| Jan 29, 7:41 PM MST | NON-TSTM WND GST 61 | 14 Ne Centennial, WY | SUSTAINED WIND 50 MPH. |
| Jan 29, 8:00 PM MST | SNOW 1.2 | 14 E Dixon, WY | BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 10 HOURS. |
| Jan 29, 8:00 PM MST | SNOW 2 | 10 Se Laramie, WY | CROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 10 HOURS. |
| Jan 29, 8:00 PM MST | SNOW 2.4 | 17 Ene Riverside, WY | SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 8440 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 10 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2559 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701 WWUS75 KCYS 281733 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1033 AM MST TUE JAN 28 2014 ...STRONG WINDS RETURN LATE TONIGHT TO WIND PRONE LOCATIONS... .STRONG WINDS WILL DEVELOP AGAIN LATE TONIGHT AT LOW AND MID LEVELS OF THE ATMOSPHERE IN RESPONSE TO AN APPROACHING STRONG JET ALOFT. IN RESPONSE...STRONG AND POSSIBLY DAMAGING WINDS WILL ONCE AGAIN DEVELOP AT TYPICALLY WIND PRONE LOCATIONS SUCH AS ARLINGTON... BORDEAUX...THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE AND THE EASTERN SLOPES OF THE LARAMIE RANGE. WYZ106-110-116-117-290600- /O.NEW.KCYS.HW.W.0011.140129T1000Z-140130T1000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1033 AM MST TUE JAN 28 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM MST THURSDAY. * TIMING...LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT. * WINDS...WEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE STRONG WINDS WILL CREATE DANGEROUS CROSS WINDS THAT WILL MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ RUBIN
5 follow-up statements
437 WWUS75 KCYS 290337 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 837 PM MST TUE JAN 28 2014 ...STRONG WINDS TONIGHT INTO WEDNESDAY NIGHT FOR WIND PRONE AREAS IN SOUTHEAST WYOMING... .WINDS WILL INCREASE TONIGHT IN RESPONSE TO AN APPROACHING STRONG UPPER LEVEL JET STREAM. STRONG WINDS WILL GENERALLY BE FOUND OVER WIND PRONE AREAS OF SOUTHEAST WYOMING SUCH AS AROUND ARLINGTON... BORDEAUX...AND THROUGH THE SOUTHERN LARAMIE RANGE. THIS INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AS WELL AS PORTIONS OF INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO BORDER. WYZ110-291545- /O.EXT.KCYS.HW.W.0011.140129T0337Z-140130T1000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 837 PM MST TUE JAN 28 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM MST THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE NIGHT WEDNESDAY. * WINDS...WEST 35 TO 50 MPH WITH GUSTS TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ106-116-117-291545- /O.CON.KCYS.HW.W.0011.140129T1000Z-140130T1000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 837 PM MST TUE JAN 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM MST THURSDAY. * TIMING...STRONG WINDS DEVELOPING TONIGHT AND CONTINUING INTO LATE WEDNESDAY NIGHT. * WINDS...WEST 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH AS MUCH OF INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$
076 WWUS75 KCYS 291007 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 307 AM MST WED JAN 29 2014 ...STRONG WINDS TODAY AND TONIGHT FOR WIND PRONE AREAS OF SOUTHEAST WYOMING... .A VIGOROUS UPPER LEVEL JET STREAM WILL AFFECT WYOMING THROUGH TONIGHT. STRONG AND GUSTY WEST WINDS WILL IMPACT THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING ARLINGTON...BORDEAUX...AND SOUTHERN LARAMIE RANGE. THIS INCLUDES INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO BORDER. WYZ106-116-117-300000- /O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 307 AM MST WED JAN 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE WEDNESDAY NIGHT. * WINDS...SUSTAINED WEST 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-300000- /O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 307 AM MST WED JAN 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE WEDNESDAY NIGHT. * WINDS...SUSTAINED WEST 35 TO 50 MPH WITH GUSTS TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ JAMSKI
770 WWUS75 KCYS 292044 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 144 PM MST WED JAN 29 2014 ...STRONG WINDS TODAY AND TONIGHT FOR WIND PRONE AREAS OF SOUTHEAST WYOMING... .A VIGOROUS JET STREAM ALOFT WILL AFFECT WYOMING THROUGH TONIGHT. STRONG AND GUSTY WESTERLY WINDS WILL IMPACT THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING ARLINGTON...BORDEAUX...AND SOUTHERN LARAMIE RANGE. THIS INCLUDES INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO BORDER. WYZ106-116-117-301000- /O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 144 PM MST WED JAN 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE WEDNESDAY NIGHT. * WINDS...SUSTAINED WEST 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-301000- /O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 144 PM MST WED JAN 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE WEDNESDAY NIGHT. * WINDS...SUSTAINED WEST 35 TO 50 MPH WITH GUSTS TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ TT
017 WWUS75 KCYS 300402 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 902 PM MST WED JAN 29 2014 ...STRONG WINDS TONIGHT FOR WIND PRONE AREAS OF SOUTHEAST WYOMING... .A VIGOROUS JET STREAM ALOFT WILL AFFECT WYOMING THROUGH TONIGHT. STRONG AND GUSTY WESTERLY WINDS WILL IMPACT THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING ARLINGTON...BORDEAUX...AND SOUTHERN LARAMIE RANGE. THIS INCLUDES INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO BORDER. WYZ106-116-117-301000- /O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 902 PM MST WED JAN 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE WEDNESDAY NIGHT. * WINDS...SUSTAINED WEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-301000- /O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 902 PM MST WED JAN 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. * TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE WEDNESDAY NIGHT. * WINDS...SUSTAINED WEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN ENCOUNTERING STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$
898 WWUS75 KCYS 300727 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1227 AM MST THU JAN 30 2014 ...HIGH WIND WARNING IS CANCELLED... WYZ106-110-116-117-300830- /O.CAN.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1227 AM MST THU JAN 30 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING. SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DIMINISH OVERNIGHT. $$ JAMSKI
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 28, 10:30 AM MST, 3 minutes earlier.
Area forecast discussion, Jan 28, 10:30 AM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST TUE JAN 28 2014
.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 400 AM MST TUE JAN 28 2014
LITTLE CHANGE IN THE LARGE SCALE PATTERN DURING THE PAST 24 HOURS
WITH A BROAD DEEP UPPER TROUGH FROM THE ROCKIES EASTWARD AND UPPER
RIDGE FROM THE EASTERN PACIFIC INTO BRITISH COLUMBIA. SHORTWAVE
THAT BROUGHT ACCUMULATING SNOW TO THE CWA HAS MOVED SOUTHEAST INTO
THE SOUTH CENTRAL PLAINS. NORTHWEST WINDS ALOFT WERE GENERALLY 20
TO 30 KT WITH SURFACE WINDS 5 TO 15 KT. STATIONARY FRONT EXTENDED
SOUTH ALONG THE CONTINENTAL DIVIDE INTO NORTHERN MEXICO AND EAST
ACROSS THE NORTHERN GULF OF MEXICO WITH A RIDGE OVER THE HIGH
PLAINS. FRESH SNOW COVER...CLEARING SKIES AND LIGHTER WINDS ALLOWED
TEMPERATURES TO PLUMMET INTO THE SINGLE DIGITS BELOW TO SINGLE DIGITS
ABOVE ZERO. WIND CHILL VALUES RANGED FROM -25 TO -35 DEGREES IN
SOUTHEAST WYOMING TO 0 TO -20 DEGREES FOR WESTERN NEBRASKA PANHANDLE.
PRIMARY FORECAST CONCERNS DURING THE SHORT TERM WILL FOCUS ON
TEMPERATURES...HIGH WIND POTENTIAL AND ACCUMULATING SNOW. THE 00Z
NUMERICAL MODEL GUIDANCE IS CONSISTENT WITH THE EASTWARD PROGRESSION
OF THE UPPER TROUGH AND RIDGE. LOW/MID LEVEL HEIGHTS/THICKNESSES
INCREASE TODAY AND TONIGHT. THE RIDGE TO THE WEST FLATTENS AS A
STREAM OF SHORTWAVE ENERGY EXTENDS FROM THE PACIFIC NORTHWEST THROUGH
THE NORTHERN ROCKIES AND PLAINS WEDNESDAY AND WEDNESDAY NIGHT.
THE SURFACE FRONT TO THE WEST ADVANCES EAST INTO THE HIGH PLAINS AS
A WARM FRONT TONIGHT AND WEDNESDAY. THE GRADIENT BETWEEN HIGH PRESSURE
OVER NORTHWEST COLORADO AND PLAINS LEE TROUGH WILL TIGHTEN TONIGHT
AND WEDNESDAY. THE CRAIG TO CASPER 700/850MB GRADIENTS RISES FROM
35 TO 45M AT 00Z WEDNESDAY TO 65 TO 75M AT 12Z WEDNESDAY. 700MB WINDS
INCREASE FROM 40KT TO 55KT OVER THE WIND PRONE AREAS OF SOUTHEAST
WYOMING DURING THE SAME PERIOD. CONFIDENCE OF HIGH WIND EVENT IS
IMPROVING...BUT AREAL COVERAGE IS STILL IN QUESTION. WILL DEFER THE
DECISION FOR HIGH WIND HIGHLIGHTS TO THE DAY SHIFT. THE PERIOD OF
STRONGEST WINDS WOULD BE FROM LATE TONIGHT THROUGH WEDNESDAY EVENING.
AFTER A 24 HOUR RESPITE FROM THE SNOW...AN ACTIVE MOIST WESTERLY FLOW
ALOFT WILL TRANSPORT SHORTWAVE ENERGY INTO WYOMING WEDNESDAY AND WESTERN
NEBRASKA WEDNESDAY NIGHT. PRECIPITATION WILL COMMENCE AS RAIN AND SNOW
ALONG AND WEST OF THE LARAMIE RANGE WEDNESDAY MORNING AND AFTERNOON...
SPREADING EAST ONTO THE HIGH PLAINS WEDNESDAY EVENING. THE PRECIPITATION
WILL BECOME ALL SNOW WEDNESDAY NIGHT AS COLDER AIR SPILLS SOUTH BEHIND
A COLD FRONTAL PASSAGE. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE
FOR THE SNOWY/SIERRA MADRES WEDNESDAY AFTERNOON AND NIGHT. A WINTER
STORM WATCH MAY NEED TO BE CONSIDERED. THE VALLEYS AND HIGH PLAINS CAN
EXPECT LIGHTER ACCUMULATIONS. STRONG/GUSTY WESTERLY WINDS WILL CREATE
BLOWING/DRIFTING SNOW FOR THE MOUNTAINS.
HIGH TEMPERATURES TODAY WILL BE ABOUT 10 DEGREES MILDER COMPARED TO
MONDAY AS 700MB TEMPERATURES MODERATE TO -14 TO -17C. GUSTY DOWNSLOPE
WINDS AND 700MB TEMPERATURES WARMING TO -6 TO -9C WILL RESULT IN MILDER
LOW TEMPERATURES TONIGHT...ESPECIALLY OVER SOUTHEAST WYOMING. IT WILL
BE COLD FOR THE WESTERN PANHANDLE AND MOUNTAINS/HIGH VALLEYS WITH SINGLE
DIGITS ABOVE ZERO. 700MB TEMPERATURES PEAK NEAR -2C WEDNESDAY AFTERNOON
WITH HIGHS IN THE 40S TO LOWER 50S EAST OF THE LARAMIE RANGE. MILD
TEMPERATURES PRIOR TO THE COLD FRONTAL PASSAGE WEDNESDAY NIGHT WITH
20S TO LOWER 30S.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 330 AM MST TUE JAN 28 2014
COOLER CONDITIONS FOR THURSDAY AND FRIDAY AS NEXT PUSH OF CANADIAN
AIR SINKS SOUTH ACROSS THE REGION. SOME SNOW ALSO EXPECTED BOTH
DAYS IN FAVORABLE OVERRUNNING SETUP WITH THE HEAVIEST ACTIVITY
APPEARING TO BE THURSDAY NIGHT. SNOW SHOULD END BY LATE FRIDAY AS
UPPER TROF AXIS IN NORTHERN STREAM-FLOW SWINGS ACROSS THE CWA. THE
WEEKEND LOOKS TO BE COOL AND MAINLY DRY AS THE AREA REMAINS UNDER
PRIMARY INFLUENCE OF NORTHERN STREAM WITH JUST A COUPLE WEAK
IMPULSES RIDING ACROSS THE REGION. MODELS IN DISAGREEMENT WITH
HANDLING OF A SOUTHERN STREAM SYSTEM ON MONDAY WITH GFS SOMEWHAT
FARTHER NORTH WITH ASSOCIATED QPF VS THE EC WHICH IS CONSIDERABLY
DRIER AND A BIT MORE SOUTHWEST WITH THE ENERGY. WILL KEEP SOME LOW
POPS IN PLACE FOR NOW AND SEE WHAT LATER RUNS DEPICT. OTHERWISE
CONTINUED COOL INTO EARLY NEXT WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH WEDNESDAY MORNING)
ISSUED AT 1030 AM MST TUE JAN 28 2014
VFR EXPECTED FOR ALL TERMINALS THROUGH TONIGHT AS SFC WINDS BECOME
WESTERLY AND INCREASES. NW FLOW ALOFT OVER THE AREA TONIGHT WILL
BECOME MORE WESTERLY ON WEDNESDAY.
&&
.FIRE WEATHER...
ISSUED AT 300 AM MST TUE JAN 28 2014
A RIDGE OF HIGH PRESSURE OVER THE HIGH PLAINS WILL TRANSLATE EAST
TODAY. VERY COLD TEMPERATURES EARLY THIS MORNING WILL MODERATE INTO
THE 20S THIS AFTERNOON. WESTERLY WINDS WILL BE INCREASING THIS
AFTERNOON...WITH STRONG WINDS EXPECTED LATER TONIGHT AND WEDNESDAY.
GUSTS OF 55 TO 65 MPH WILL BE POSSIBLE FOR PORTIONS OF SOUTHEAST
WYOMING. IT WILL BE MUCH WARMER WEDNESDAY FOR THE HIGH PLAINS WITH
GUSTY DOWNSLOPE WINDS. MINIMUM RELATIVE HUMIDITIES TODAY AND
WEDNESDAY WILL RANGE FROM 25 TO 35 PERCENT. A SERIES OF MOIST
PACIFIC WEATHER SYSTEMS WILL BRING PERIODS OF ACCUMULATING SNOW TO
THE DISTRICTS WEDNESDAY THROUGH FRIDAY...ALONG WITH BELOW AVERAGE
TEMPERATURES.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY UNTIL 9 AM MST THIS MORNING FOR WYZ103>111-
113-115>119.
NE...NONE.
&&
SHORT TERM...JAMSKI
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...JAMSKIHazardous weather outlook, Jan 28, 8:18 AM MST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 818 AM MST TUE JAN 28 2014 WYZ103>106-109>118-291200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 818 AM MST TUE JAN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WINDS ARE EXPECTED TO INCREASE AROUND THE MOUNTAINS LATER TONIGHT AND COULD BECOME STRONG WITH GUSTS OVER 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY QUITE WINDY CONDITIONS ARE LIKELY AROUND THE MOUNTAINS FOR A TIME WEDNESDAY. SOME SNOW WILL FALL THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-291200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 818 AM MST TUE JAN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME SNOW IS EXPECTED TO FALL MAINLY LATE THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 10:50 AM MST | Winter Storm Watch | CYS | Albany, Carbon | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.